# SDR REXA2024123101625

- Difficulty date: September 6, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Part number: SH670314127
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF THE SERVICE DOOR SEAL STRIKER IS CORRODED AT THE BOTTOM OF THE DOOR ENTRY WAY. REMOVED CORRODED SEAL STRIKER AND INSTALLED NEW SERVICEABLE SERVICE DOOR LOWER SEAL STRIKE P/N:SH670-31412-7. IAW CRJ700 SRM 51-42-06-001-001-A01.
